A 77-year-old female asked:
hi- my mother 72 yrs old is basically having copd and htn and was taking medicines like foracort forte, levolin and tiate inhaler and for htn -cilacar 10 and telma 80. two months back we noticed her body becoming stiff and development of some neural probl
1 doctor answer
Dr. Alvin Lin answered
29 years experience Geriatrics
Take her to her doc: Perhaps she had a stroke? Patients w/development of new problems especially neurologic whether or not on multiple medications prescribed outside of States really need to be seen by prescribing physician, presumably someone local to India where she was prescribed non-US meds. It appears she's taking ICS, LABA & LAMA plus CCB & ARB, but not all are available in States.
Answered on Mar 15, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!